# SDR SWAA2023042017258

- Difficulty date: March 16, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241KF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] IDENTIFIED 241KF PANEL IAW SRM 53-00-50-0I-1 FIGURE 5; TABLE 5. FOUND DAMAGE TO BE OUT OF ALLOWABLE DAMAGE IAW SRM 53-00-50-1A-1 PARA 4.F WIIL FABRICATE NEW FLOOR PANEL IAW SRM 53-00-50-2R-0. FABRICATED NEW FLOORBOARD PANEL USING BMS 4-17 TY6 LOT: 1514505-1 IAW SRM 53-00-50-2R-0 PARA 1.A.(NOTE) AND PARAGRAPH 4 ALONG WITH DWG 146A5810 SHEET 505. INSTALLED PANEL INSERTS USING BMS5-107 CLASS 1 RESIN LOT NUMBER AK2KP8383K-1; CURED RESIN UNDER A HEAT LAMP USING THERMOMETER ATS2209 DUE: 10/2023; TO MONITOR THE TEMPERATURE OF THE CURE; WORK PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 4 AND DRAWING 146A5810 SHEET 505.;[02] JOB COMPLETE.;[03] VERIFIED MEASUREMENTS TABLE.
